Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 148, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 6:29 PM EDT for 5 counties in Kentucky; Switzerland County, Indiana. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 6:29 PM EDT (22:29 UTC)
- Expired
- May 23, 2011, 7:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:45 PM EDT | TSTM WND DMG | Vevay, IN | TREES DOWN. |
| May 23, 7:17 PM EDT | TSTM WND DMG | Owenton, KY | BARN DAMAGED |
| May 23, 7:20 PM EDT | TSTM WND DMG | Burlington, KY | TREES DOWN. |
| May 23, 7:20 PM EDT | NON-TSTM WND DMG | Burlington, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
102
WUUS51 KILN 232229
SVRILN
INC155-KYC015-041-077-081-187-232330-
/O.NEW.KILN.SV.W.0148.110523T2229Z-110523T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
OWEN COUNTY IN NORTHERN KENTUCKY...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 730 PM EDT.
* AT 625 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LOCUST TO 27 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...
VEVAY...
WARSAW...
BURLINGTON...
OAKBROOK...
UNION...
OWENTON...
FLORENCE...
IN ADDITION...PRESTONVILLE...BRAYTOWN...GENERAL BUTLER STATE PARK...
MOUNT STERLING...JACKSONVILLE...ENGLISH...CENTER SQUARE AND LANGSTAFF
ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 40 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 170 AND 183 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 3874 8526 3870 8521 3877 8521 3890 8493
3890 8487 3898 8483 3906 8490 3915 8474
3907 8462 3888 8460 3860 8465 3842 8489
3844 8497 3847 8496 3852 8499 3851 8503
3856 8501 3859 8509 3858 8521 3872 8533
TIME...MOT...LOC 2229Z 245DEG 43KT 3878 8520 3856 8530
3829 8540
$$
HATZOS3 follow-up statements
051
WWUS51 KILN 232243
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT MON MAY 23 2011
INC155-KYC015-041-077-081-187-232330-
/O.CON.KILN.SV.W.0148.000000T0000Z-110523T2330Z/
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
643 PM EDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN GRANT...GALLATIN...CARROLL...BOONE...OWEN AND SWITZERLAND
COUNTIES...
AT 642 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CENTER SQUARE TO 7 MILES SOUTH OF INTERSTATE 71 AT MILE MARKER
40...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WARSAW...OWENTON...BURLINGTON...OAKBROOK...UNION...FLORENCE AND
WALTON.
IN ADDITION...CENTER SQUARE...GHENT...EASTERDAY...WORTHVILLE...
MARKLAND...US ROUTE 42 AT STATE ROUTE 184...EAGLE STATION AND
ETHRIDGE ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 40 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 170 AND 183 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3844 8496 3852 8499 3851 8503 3856 8501
3859 8509 3858 8521 3873 8531 3874 8526
3870 8521 3877 8521 3890 8493 3890 8487
3898 8483 3906 8490 3915 8474 3907 8462
3888 8460 3860 8465 3842 8489
TIME...MOT...LOC 2243Z 246DEG 40KT 3888 8505 3850 8517
$$
HATZOS774
WWUS51 KILN 232318
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT MON MAY 23 2011
INC155-KYC041-232328-
/O.CAN.KILN.SV.W.0148.000000T0000Z-110523T2330Z/
SWITZERLAND IN-CARROLL KY-
718 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL AND SWITZERLAND
COUNTIES HAS BEEN CANCELLED...
THE STORMS HAVE MOVED EAST OF THE WARNED AREA.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3842 8489 3899 8474 3915 8474 3910 8468
3910 8466 3907 8462 3888 8460 3860 8465
TIME...MOT...LOC 2318Z 246DEG 40KT 3904 8459 3866 8471
$$
KYC015-077-081-187-232330-
/O.CON.KILN.SV.W.0148.000000T0000Z-110523T2330Z/
OWEN KY-BOONE KY-GALLATIN KY-GRANT KY-
718 PM EDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN GRANT...EASTERN GALLATIN...BOONE AND EASTERN OWEN
COUNTIES...
AT 716 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT TO TWIN
BRIDGES...MOVING NORTHEAST AT 45 MPH.
A TORNADO WARNING ALSO REMAINS IN EFFECT FOR PARTS OF BOONE COUNTY.
LOCATIONS IMPACTED INCLUDE...
WALTON.
IN ADDITION...STEWARTSVILLE IS NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 65 AND 77...
I-75 BETWEEN MILE MARKERS 170 AND 183...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3842 8489 3899 8474 3915 8474 3910 8468
3910 8466 3907 8462 3888 8460 3860 8465
TIME...MOT...LOC 2318Z 246DEG 40KT 3904 8459 3866 8471
$$
HATZOS788
WWUS51 KILN 232326
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT MON MAY 23 2011
KYC015-077-081-187-232336-
/O.EXP.KILN.SV.W.0148.000000T0000Z-110523T2330Z/
OWEN KY-BOONE KY-GALLATIN KY-GRANT KY-
726 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT...EASTERN
GALLATIN...BOONE AND EASTERN OWEN COUNTIES WILL EXPIRE AT 730 PM
EDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HEAVY RAIN IS STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3842 8489 3899 8474 3915 8474 3910 8468
3910 8466 3907 8462 3888 8460 3860 8465
TIME...MOT...LOC 2326Z 246DEG 40KT 3907 8448 3869 8461
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:50 PM EDT, 39 minutes earlier.
Area forecast discussion, May 23, 5:50 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 550 PM EDT MON MAY 23 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... TWO MAIN AREAS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF THE AREA. ONE SLOWER MOVING AREA OF SCATTERED THUNDERSTORMS IS OVER NORTHERN INDIANA AND ANOTHER AREA MOVING INTO WESTERN PORTIONS OF INDIANA. BOTH AREAS OF STORMS WILL MOVE THROUGH DURING THE EVENING HOURS AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. FLOODING WILL ALSO BE A CONCERN WITH THESE STORMS DUE TO HEAVY RAIN THAT OCCURRED YESTERDAY AND DURING THE OVERNIGHT HOURS. THE SEVERE THREAT WILL MOVE OUT OF THE AREA BY AROUND MIDNIGHT ALTHOUGH SOME PRECIPITATION WILL LINGER ACROSS THE AREA. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY. PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID 50S TO THE MID 60S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION. AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING THE GREAT LAKES ON SATURDAY. ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS OPPOSED TO THE PREVIOUS COOL SOLUTION. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING. WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE LATER PART OF THE TAF PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, May 23, 5:48 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 548 PM EDT MON MAY 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 548 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS ALSO A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:37 AM EDT | Special Weather Statement | ILN | Boone, Gallatin | 53 min |
| May 23, 5:12 AM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 63 min |
| May 23, 6:12 AM EDT | Special Weather Statement | ILN | Bracken, Lewis, Mason, Robertson | 63 min |
| May 23, 6:57 PM EDT | Tornado Warning | ILN | Boone, Kenton | 33 min |
| May 23, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Bracken, Campbell, Grant, Kenton, Owen and 1 more | 49 min |
| May 23, 7:11 PM EDT | Tornado Warning | ILN | Gallatin, Grant, Kenton, Pendleton | 34 min |
| May 23, 7:35 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 40 min |
| May 23, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 61 min |
| May 23, 6:23 PM EDT | Tornado Warning | ILN | Ripley | 37 min |
| May 23, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 60 min |
| May 23, 6:34 PM EDT | Areal Flood Advisory | ILN | Ripley | 86 min |
| May 23, 6:42 PM EDT | Tornado Warning | ILN | Dearborn, Franklin | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.